# SDR TIM2006F00001

- Difficulty date: January 6, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N24BH
- Make and model: Beech 99
- Aircraft serial: U67
- Engine: Pwa PT6*
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 991300003
- Condition: Corroded
- Location: Aileron
- Part time: 28,902 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE SKIN ON THE UPPER LEADING EDGE OF THE RT AILERON WAS FOUND TO BE TEARING AFT.  INVESTIGATION DETERMINED THAT THERE WAS SIGNIFICANT CORROSION ON THE INSIDE OF THE AILERON. (K)
